Topological Methods in Nonlinear Analysis
- Topol. Methods Nonlinear Anal.
- Volume 41, Number 1 (2013), 207-227.
A generalization of Nadler’s fixed point theorem and its application to nonconvex integral inclusions
In this paper, a generalization of Nadler's fixed point theorem is presented. In the sequel, we consider a nonconvex integral inclusion and prove a Filippov type existence theorem by using an appropriate norm on the space of selection of the multifunction and a $H^+$-type contraction for set-valued maps.
Topol. Methods Nonlinear Anal., Volume 41, Number 1 (2013), 207-227.
First available in Project Euclid: 21 April 2016
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Pathak, Hemant Kumar; Shahzad, Naaser. A generalization of Nadler’s fixed point theorem and its application to nonconvex integral inclusions. Topol. Methods Nonlinear Anal. 41 (2013), no. 1, 207--227. https://projecteuclid.org/euclid.tmna/1461253862